Some theorems on the asymptotic distribution of the $\chi^2$ statistic
Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 987-989
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_5_a8,
author = {Yu. I. Medvedev},
title = {Some theorems on the asymptotic distribution of the $\chi^2$ statistic},
journal = {Doklady Akademii Nauk},
pages = {987--989},
year = {1970},
volume = {192},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a8/}
}
Yu. I. Medvedev. Some theorems on the asymptotic distribution of the $\chi^2$ statistic. Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 987-989. http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a8/